# SDR UPS99231226

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, MAIN DECK SEAT TRACK HAS CORROSION ON TOP OF TRACK, BS 760 AND BS 780 RBL 63 WL 208.  REMOVED CORRODED SEAT TRACK, FABRICATED AND INSTALLED NEW SEAT TRACK PER SRM 53-10-1, SRM 51-30-5, SRM 51-10-2 AND SRM 51-30-2.
